Login New user?  
Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 6 > No. 1


Bayesian Analysis of a Scale Parameter of a New Class of Generalized Inverse Weibull Distribution Using Different Loss Functions

PP: 185-203
Kawsar Fatima, S. P. Ahmad,
In this paper, we propose to obtain the Bayesian estimators of unknown parameter of a three parameter gamma inverse Weibull distribution, based on non-informative and informative priors using different loss functions. A real life example has been used to compare the performance of the estimates under different loss functions

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved